zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On complete convergence for arrays of rowwise weakly dependent random variables. (English) Zbl 1251.60025
Summary: Some sufficient conditions for complete convergence for arrays of rowwise ρ ˜-mixing random variables are presented without the assumption of identical distributions. As an application, the Marcinkiewicz-Zygmund type strong law of large numbers for weighted sums of ρ ˜-mixing random variables is obtained.
MSC:
60F15Strong limit theorems
References:
[1]Cheng, P. E.: A note on strong convergence rates in nonparametric regression, Statistics probability letters 24, 357-364 (1995) · Zbl 0835.62046 · doi:10.1016/0167-7152(94)00195-E
[2]Bai, Z. D.; Cheng, P. E.; Zhang, C. H.: An extension of the Hardy–Littlewood strong law, Statistica sinica 7, 923-928 (1997) · Zbl 1067.60501
[3]Cuzick, J.: A strong law for weighted sums of i.i.d. Random variables, Journal of theoretical probability 8, 625-641 (1995) · Zbl 0833.60031 · doi:10.1007/BF02218047
[4]Bai, Z. D.; Cheng, P. E.: Marcinkiewicz strong laws for linear statistics, Statistics probability letters 46, 105-112 (2000) · Zbl 0960.60026 · doi:10.1016/S0167-7152(99)00093-0
[5]Bradley, R. C.: On the spectral density and asymptotic normality of weakly dependent random fields, Journal of theoretical probability 5, 355-374 (1992) · Zbl 0787.60059 · doi:10.1007/BF01046741
[6]Bryc, W.; Smolenski, W.: Moment conditions for almost sure convergence of weakly correlated random variables, Proceedings of the American mathematical society 119, No. 2, 629-635 (1993) · Zbl 0785.60018 · doi:10.2307/2159950
[7]Peligrad, M.; Gut, A.: Almost sure results for a class of dependent random variables, Journal of theoretical probability 12, 87-104 (1999) · Zbl 0928.60025 · doi:10.1023/A:1021744626773
[8]Utev, S.; Peligrad, M.: Maximal inequalities and an invariance principle for a class of weakly dependent random variables, Journal of theoretical probability 16, No. 1, 101-115 (2003) · Zbl 1012.60022 · doi:10.1023/A:1022278404634
[9]Gan, S. X.: Almost sure convergence for ρmixing random variable sequences, Statistics probability letters 67, 289-298 (2004)
[10]Kuczmaszewska, A.: On chung–teicher type strong law of large numbers for ρmixing random variables, Discrete dynamics in nature and society 2008, 10 (2008) · Zbl 1145.60308 · doi:10.1155/2008/140548
[11]Wu, Q. Y.; Jiang, Y. Y.: Some strong limit theorems for ρmixing sequences of random variables, Statistics probability letters 78, No. 8, 1017-1023 (2008)
[12]Cai, G. H.: Strong law of large numbers for ρmixing sequences with different distributions, Discrete dynamics in nature and society 2006, 7 (2006) · Zbl 1110.60020 · doi:10.1155/DDNS/2006/27648
[13]Cai, G. H.: Marcinkiewicz strong laws for linear statistics of ρmixing sequences of random variables, Annals of the Brazilian Academy of sciences 78, No. 4, 615-621 (2006) · Zbl 1147.60310 · doi:10.1590/S0001-37652006000400001
[14]Kuczmaszewska, A.: On complete convergence for arrays of rowwise dependent random variables, Statistics probability letters 77, No. 11, 1050-1060 (2007) · Zbl 1120.60025 · doi:10.1016/j.spl.2006.12.007
[15]Zhu, M. H.: Strong laws of large numbers for arrays of rowwise ρmixing random variables, Discrete dynamics in nature and society 2007, 6 (2007) · Zbl 1181.60044 · doi:10.1155/2007/74296
[16]An, J.; Yuan, D. M.: Complete convergence of weighted sums for ρmixing sequence of random variables, Statistics probability letters 78, No. 12, 1466-1472 (2008) · Zbl 1155.60316 · doi:10.1016/j.spl.2007.12.020
[17]Sung, S. H.: Complete convergence for weighted sums of ρmixing random variables, Discrete dynamics in nature and society 2010, 13 (2010)
[18]Peligrad, M.: Maximum of partial sums and an invariance principle for a class of weak dependent random variables, Proceedings of the American mathematical society 126, No. 4, 1181-1189 (1998) · Zbl 0899.60044 · doi:10.1090/S0002-9939-98-04177-X
[19]Budsaba, K.; Chen, P.; Volodin, A.: Limiting behavior of moving average processes based on a sequence of ρ–mixing random variables, Thailand statistician 5, 69-80 (2007) · Zbl 1143.62050
[20]Budsaba, K.; Chen, P.; Volodin, A.: Limiting behavior of moving average processes based on a sequence of ρ–mixing and NA random variables, Lobachevskii journal of mathematics 26, 17-25 (2007) · Zbl 1132.60028 · doi:emis:journals/LJM/vol26/136.html